# SDR QXEA200702038

- Difficulty date: November 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 16,821 hours, 16,791 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 4100S02001
- Part serial: 0203
- Condition: Malfunctioned
- Location: Anti Ice Sys
- Part time: 5,363 hours, 4,995 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA - FLIGHT 2372 - UPON SELECTION OF WINDSHIELD HEAT THE CONTROL LIGHT ILLUMINATED.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE ANTI-ICE CONTROLLER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
